# SDR C2XA09IA127A

- Difficulty date: May 15, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 23,195 hours, 22,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2046, DURING POST FLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY LIGHTS DO NOT ALWAYS ILLUMINATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE AISLE PATH LIGHT BETWEEN SEAT 14 AND 17, OPERATIONALLY TESTED EMERGENCY LIGHTS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
